# SDR ASMF201009005

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 18,445 hours, 10,048 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 18,445 hours, 10,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK A BIRD STRIKE WAS DETECTED ON THE RT SIDE HORIZONTAL STABILIZER L/E. MX  PERFORMED A BIRD STRIKE INSP IAW 05-51-18 DETECTING DENT OF 12.00 X 3.50 INCHES, WITH 0.400 INCH DEPTH LOCATED IN STA 78.5. THE RT SIDE HORIZONTAL STABILIZER L/E WAS REPAIRED IAW MFG MESSAGE NR AMX-AMX-10-0406-02B AND INSTALLED IAW MM 27-41-21, ALL CORRECT.
